# SDR SWIA202157733

- Difficulty date: April 16, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 41,565 hours, 36,824 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Cargo Net
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT NET PAN FITTING BRACKET AT FS605.00 AND LBL 38.40 IS CRACKED.     (FILED CLOSED)     REMOVED AND REPLACED CARGO COMPARTMENT NET PAN FITTING BRACKET AT FS605.00 AND LBL 38.40 IN REF TO SRM 51-42-06. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED M-337.
